# SDR 96036123002

- Difficulty date: May 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N230NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46552
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drive Mechanism
- Part number: 57503000
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR MANUAL OPEN/CLOSE RECEPTACLE CRACKED.  REMOVED AND REPLACED L1 DOOR MANUAL DRIVE MECHANISM IAW MM 52-11-05.  OPS CHECKED GOOD.  (MAINTENANCE ACCOMPLISHED BY LOCKHEED MARTIN AIRCRAFT CENTER,  ZJ4R702M.  (X)
